\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Property and numerical simulation of the Ait-Sahalia-Rho model with nonlinear growth conditions

  • * Corresponding author

    * Corresponding author
The work is supported by the National Natural Science Foundation of China (61304067 and 11571368), the Natural Science Foundation of Hubei Province of China (2013CFB443) and the Australian Research Council Future Fellowship (FT100100748)
Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • The Ait-Sahalia-Rho model is an important tool to study a number of financial problems, including the term structure of interest rate. However, since the functions of this model do not satisfy the linear growth condition, we cannot study the properties for the solution of this model by using the traditional techniques. In this paper we overcome the mathematical difficulties due to the nonlinear growth condition by using numerical simulation. Thus we first discuss analytical properties of the model and the convergence property of numerical solutions in probability for the Ait-Sahalia-Rho model. Finally, an example for option pricing is given to illustrate that the numerical solution is an effective method to estimate the expected payoffs.

    Mathematics Subject Classification: Primary:60H10, 65C35;Secondary:65C05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Simulated discrete Euler-Maruyama approximation. (A) Parameter value $\sigma=1.329\times 10^{-2}.$ (B) Parameter value $\sigma=0.1.$ (Solid-line: $\gamma =1.025, \rho=1.01$; dash-line: $\gamma =2, \rho=2$; dash-dot-line: $\gamma =3, \rho=3.$

  •   Y. Ait-Sahalia , Testing continuous-time models of the spot interest rate, Rev. Finan. Stud., 9 (1996) , 385-426.  doi: 10.3386/w5346.
      C. H. Baduraliya  and  X. Mao , The Euler-Maruyama approximation for the asset price in the mean-reverting-theta stochastic volatility model, Computers and Mathematics with Applications, 64 (2012) , 2209-2223.  doi: 10.1016/j.camwa.2012.01.037.
      M. Bardi , A. Cesaroni  and  D. Ghilli , Large deviations for some fast stochastic volatility models by viscosity methods, Discrete and Continuous Dynamical Systems, 35 (2015) , 3965-3988.  doi: 10.3934/dcds.2015.35.3965.
      K. C. Chan , G. A. Karolyi , F. A. Longstaff  and  A. B. Sanders , An empirical comparison of alternative models of the short-term interest rate, The Journal of Finance XLVII, 47 (1992) , 1209-1227.  doi: 10.1111/j.1540-6261.1992.tb04011.x.
      L. Chen  and  F. Wu , Almost sure exponential stability of the backward Euler-Maruyama scheme for stochastic delay differential equations with monotone-type condition, J. Computational Applied Mathematics, 285 (2015) , 44-53.  doi: 10.1016/j.cam.2014.12.036.
      S. Cheng , Highly nonlinear model in finance and convergence of Monte Carlo simulations, J. Math. Anal. Appl., 353 (2009) , 531-543.  doi: 10.1016/j.jmaa.2008.12.028.
      P. GlassermanMonte Carlo Methods in Financial Engineering, Springer, Berlin, 2004. 
      D. J. Higham  and  X. Mao , Convergence of Monte Carlo simulations involving the mean-reverting square root process, Journal of Computational Finance, 8 (2005) , 35-61.  doi: 10.21314/JCF.2005.136.
      F. Jiang , Y. Shen  and  F. Wu , Jump systems with the mean-reverting $γ$-process and convergence of the numerical approximation, Stochastics and Dynamics, 12 (2012) , 1150018, 15pp.  doi: 10.1142/S0219493712003663.
      X. Mao, Stochatic Differential Equations and Applications, Horwood, 1997.
      X. Mao , A. Truman  and  C. Yuan , Euler-Maruyama approximations in mean-reverting stochastic volatility model under regime-switching, Journal of Applied Mathematics and Stochastic Analysiss, 2006 (2006) , Art. ID 80967, 20 pp..  doi: 10.1155/JAMSA/2006/80967.
      K. B. Nowman , Gaussian Estimation of single-factor continuous time models of the term structure of interest rate, The Journal of Finance, LII, 52 (1997) , 1695-1706.  doi: 10.1111/j.1540-6261.1997.tb01127.x.
      L. Szpruch , X. Mao , D. J. Higham  and  J. Pan , Numerical simulation of a strongly nonlinear Ait-Sahalia-type interest rate model, BIT Numer. Math., 51 (2011) , 405-425.  doi: 10.1007/s10543-010-0288-y.
      F. Wu  and  S. Hu , The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay, Discrete and Continuous Dynamical Systems, 32 (2012) , 1065-1094. 
      F. Wu , X. Mao  and  K. Chen , A highly sensitive mean-reverting process in finance and the Euler-Maruyama approximations, J. Math. Anal. Appl., 348 (2008) , 540-554.  doi: 10.1016/j.jmaa.2008.07.069.
      X. Zong  and  F. Wu , Choice of $θ$ and mean-square exponential stability in the stochastic theta method of stochastic differential equations, J. Computational Applied Mathematics, 255 (2014) , 837-847.  doi: 10.1016/j.cam.2013.07.007.
      X. Zong , F. Wu  and  C. Huang , Convergence and stability of the semi-tamed Euler scheme for stochastic differential equations with non-Lipschitz continuous coefficients, Applied Mathematics and Computation, 228 (2014) , 240-250.  doi: 10.1016/j.amc.2013.11.100.
      X. Zong , F. Wu  and  C. Huang , Theta schemes for SDDEs with non-globally Lipschitz continuous coefficients, J. Computational Applied Mathematics, 278 (2015) , 258-277.  doi: 10.1016/j.cam.2014.10.014.
  • 加载中

Figures(1)

SHARE

Article Metrics

HTML views(301) PDF downloads(274) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return